# SDR IPXA2016070705508

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT WING FIXED L/E SPLICE ANGLE IS CRACKED AT XOS. 584.  REMOVED, FABRICATED AND REPLACED THE ANGLE IAW DWG ARB2931 AND SRM 51-33-01. (MINOR)
